# SDR FDEA2020072431636

- Difficulty date: July 23, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 30,279 hours, 17,126 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327990200000
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 152PF CRACKED AND DELAMINATED.(PANEL RACK) FABRICATED NEW FLOOR PANEL 152PF ON VTMAE TRAVELER # T20/1503455 IAW FEDEX DWG   SRZ-25-005R, MAJOR REPAIR.
